# SDR IPXA2025052307518

- Difficulty date: April 14, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 28,285 hours, 17,493 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53813378000000
- Condition: Bent
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CROSSBEAM AT FR 48 BETWEEN -Y450 AND -Y953 BENT.DOT# 110-61 JP-110.  INSTALLED NEW CROSSBEM I.A.W A300-600 SREO 75878-REQ001.
